# SDR CALA2017031000566

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 51,127 hours, 15,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EXTERIOR EMERG LIGHT INOP RELAMPED. OPS CHECKED OK. REF MM 33-51-00.
